I have been on Sotto Pelle HRT pellets for several years and works like a charm, but have to travel far. I found a local women's clinic that does a similar pellet implant so changed to them. I do have my uterus and never had any problems in my menses life. For the past 10 months I have have been bleeding throughout the month so NP tried to adjust my level of C-Progesterone and what days I take. It's better, but very annoying as affects my love life. Mylocal women's clinic prescribed Prometrium 200 mg as they thought my compounded Progesterine was causing the problem. My bleeding actually became worse after a month so they prescribed 400mg once per day as I was told that would "regulate" things. I then started heavy, clotty bleeding and had horrible cramps on my period week. They did a transvaginal ultrasound and found big fibroids and could see the bleeding. I had a negative biopsy...thank God! I have never thad this problem before the Prometrium. Now I have to see the MD to discuss options. I stopped the Prometrium for 10 days and MY BLEEDING STOPPED ENTIRELY so it has to be the Prometrium. I know I need progesterone as still have my uterus but am I the only one that is seeing this happen? I was told by Sott Pelle providers that a women minimally needs progesterone 14 days every third month. Can someone tell me their experienct with this? I have to work for 7 more years so cannot just sto the HRT as hot flashes were unbearable and happening every hour. I could just have a hysterectomy, but why should I give in when I feel there's got to be a way to handle this with hormone regulation.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.